Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What would cause blisters on skin?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 2950 Questions
Question
67 wht Male in good general health. Have placque psoriasis. Also have Herpes Simplex HSV-2. In the middle of a 4 day bouth with the flu (Inluenza-A). Today suddenly smaller blisters appear on my skin at several of the same locations as my psoriasis. Flu related? Psoriasis related? HSV-2 Related? Treatment? Thanks!
Tue, 12 Jun 2018 in Psoriasis
 
 
Answered by Dr. Asmeet Kaur Sawhney 27 minutes later
Brief Answer:
Herpes related most likely, upload pics

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
According to your complaints these blisters seems to be related to herpes infection but I would recommend you to upload the pictures of the affected areas under the report section of the site so that I can have a clearer picture of the condition and can guide you accordingly.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Follow-up: What would cause blisters on skin? 29 minutes later
The blisters are faint..but this has never happed before, and there are multiple sites. I do have a prescrepition for Valacyclovir that I can have filled and that should help now that I know it is most likely HSV-2 related.
My thanks
 
 
Answered by Dr. Asmeet Kaur Sawhney 3 hours later
Brief Answer:
Could be herpes related or pustular psoriasis

Detailed Answer:
I have reviewed the attached photograph though it is not very clear.
It could be either herpes related or pustular psoriasis.
You start with valciclovir and take it for 7-10 days.
If the blisters don't settle consult a doctor and get it evaluated.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor